MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEDOLLA MODENA MONITORS PHOENIX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEDOLLA MODENA MONITORS PHOENIX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103453
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a cardiac arrest while undergoing treatment with a phoenix dialysis machine.The cause of the event was not reported.Treatment was not reported.At the time of this report the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
The device was evaluated on site.The phoenix device received functional testing.The device passed functional testing and no issues were found.No previous alarms were found.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported issue was not verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this serial number.A device history review revealed no issues that could have caused or contributed to the reported issue.No device failure or malfunction was identified that could have caused or contributed to the reported event; therefore, the phoenix device is no longer considered suspect product in this event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PHOENIX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEDOLLA MODENA MONITORS
medolla modena
MDR Report Key8526849
Report Number9616240-2019-00003
Device Sequence Number1899820
Product Code KDI
UDI-Device Identifier07332414042035
UDI-Public(01)07332414042035
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103832
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
Report Date (Section F) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/25/2019
Event Location Other
Date Report to Manufacturer04/18/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA04/18/2019